I was told that once you start taking synthroid, you can never stop. Is this true? Also, told that you will gain weight if you quit.
Synthyroid is a synthetic hormone used to regulate the normal function of the thyroid gland. It affects many aspects of your organs therefor it should be weined off under the direction of a doctor. Everyone one is different if your thyroid is overstimulated you can loose weight and going off the medication can cause you to gain weight back. This information is only from my experience and how it was explained to me. I hope it helps Maybe a pharmacist could explain it where as it makes more sense andway I hope this helps somewhat
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2009 • 1 answer
Posted 11 Dec 2010 • 2 answers
Posted 17 Jan 2012 • 2 answers
Posted 28 Jan 2015 • 1 answer
I have been on pristiq 7 weeks and depressed. Could it be due to taking with synthroid and welbutri?
Posted 15 Feb 2016 • 2 answers